# SDR FDEA200908133004

- Difficulty date: August 13, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: ABA704715
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS COMPARTMENT, AFTER NOSE SKIN REMOVAL WITH OAN J/C SP10530242-7002-  4JR, FOUND CRACK ON INTERNAL SPLICE.  REPAIRED AREA IAW SRM 53-00-01 FIG 4 SHT 2 VOL I.
